# SDR R61A201304180415

- Difficulty date: April 18, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N816MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000037
- Aircraft time: 22,438 hours, 16,658 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 59129492
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE LEFT WING F5 FLAP TORQUE TUBE SPLINE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE LEFT WING F5 FLAP TORQUE TUBE IAW EMB 170 AMM 27-51-03.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
